# SDR AALA990854

- Difficulty date: June 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14551
- Make and model: Doug DC-9-82
- Aircraft serial: 53033
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: GA70363MJG
- Condition: Defective
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 1760 - AFTER TAKEOFF DFW EN ROUTE MCO, NOSE GEAR WOULD NOT RETRACT.  AIR INTERRUPTED BACK DFW AND LANDED WITHOUT INCIDENT.  REPLACED SHRADER VALVE AND SERVICED NOSE GEAR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
